# SDR UALA2010030500767

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 81,439 hours, 13,097 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AIR DEMAND HYD PUMP INOP IN AUTO & ON POSITIONS.  FOUND LOW APU BLEED AIR SUPPLY - DF APU BLEED AS PER MEL 3611G. ENGINE NR 1 IDLE RUN ACP AT IAD AND FOUND ADP OP CHECKS NORMAL WITH ENGINE AIR.  FOUND LOW APU BLEED AIR SUPPLY - DF APU BLEED AS PER MEL 3611G. ENGINE NR 1 IDLE RUN ACP AT IAD AND FOUND ADP OP CHECKS NORMAL WITH ENGINE AIR. APU BLEED AIR NORMAL, REPLACED RELAY K153. ACCOMPLISHED REF MM, ADP NORMAL, OPS CHECK OK.
